Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Rashes below eyes, burns to apply sunscreen. How do I get rid of the problem?

Hello sir/mam, I have got rashes bellow my eyes , and burns when i apply any ointment,espessialy sunscreem,which ointment shold i apply to get rid of the problem i usually dont apply any cream on my face as my sceen is oily i think it might be caused due to soap () I did not try any new soap but ised a new scrub i think it might be an allergy
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there Hussain.

As i always say, most dermatological conditions are 'visual' & as such best 'seen'.

I wonder if you would be so kind as to upload a clear digital photograph of the face on this website using the upload data icon to the right of your screen?

Alternatively, do visit your dermatologist on the ground or get in touch with us via the special 'ask-a-specialist' feature & you may specifically request for a dermatologist of your choice.

Off the cuff, do use cetaphil which is basically a neutral face cleanser from Galderma company till you are truly assessed by a dermatologist nearest you.

You may add on a non-sedative systemic antihistamine if the itch is bothersome..fexofenadine 180mg tabs taken once/day.

Wish you agreat skin soon & Godspeed!

Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor